# SDR SCNA99768

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, STA 166 GILLINER AFT BULKHEAD SUPPORT L ANGLE WAS CORRODED OUT OF LIMITS AT LBL 36 AND ATTACH POINT TOP LOWER L ANGLE.  REMOVED L ANGLE IAW B727 SRM 513002.  FABRICATED NEW ANGLE PER SAMPLE FROM AND 101401024 AND 7075 T6 .026.  TREATED AND PRIMED IAW SRM 511002, MM 512002.  INSTALLED IAW SRM 513002.
